MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004PMR96200
Medical Device Problem Codes Fluid/Blood Leak (1250); Improper Flow or Infusion (2954); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was unable to flush properly and the flush port on the ablation catheter was broken.During an ablation procedure to treat paroxysmal atrial fibrillation and atrioventricular nodal reentry tachycardia (avnrt), an intellanav mifi open-irrigated was selected for use.The catheter was connected to the catheter connection cable and metriq tubing; however, it was observed that it was unable to flush properly.It was noted that the flush port on the ablation catheter was broken.Another of the same device was used and the procedure was completed.There were no patient complications as a result of this event.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The device has not been received for analysis.However, a media inspection was performed there was a picture attached to the complaint, and it is possible to confirm that the tubing set fluid leak, tubing set damaged/defective.The irrigation extension tubing was found partially detached/separated from the luer fitting at the adhesive joint.With all the available information, boston scientific was able to confirm the reported clinical observation of the catheter was unable to flush properly and the flush port on the ablation catheter was broken.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the catheter was unable to flush properly and the flush port on the ablation catheter was broken.During an ablation procedure to treat paroxysmal atrial fibrillation and atrioventricular nodal reentry tachycardia (avnrt), an intellanav mifi open-irrigated was selected for use.The catheter was connected to the catheter connection cable and metriq tubing; however, it was observed that it was unable to flush properly.It was noted that the flush port on the ablation catheter was broken.Another of the same device was used and the procedure was completed.There were no patient complications as a result of this event.The device was returned for analysis.
 
Additional Manufacturer Narrative
Block d4 (unique identifier) has been corrected and block h11 (device analysis) has been updated with investigation re-closed on may 27, 2025.Upon receipt at our post market quality assurance laboratory, this intellanav mifi open-irrigated was visually inspected and the tubing was found partially detached from the luer fitting at the adhesive joint, confirming the reported events of tubing set fluid leak and tubing set damaged/defective.The reported events were traced to the design specification.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21836773
Report Number2124215-2025-23019
Device Sequence Number20993168
Product Code OAD
UDI-Device Identifier08714729938361
UDI-Public(01)08714729938361(17)260820(10)34673563
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberM004PMR96200
Device Catalogue NumberM004PMR96200
Device Lot Number0034673563
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer04/22/2025
05/27/2025
Initial Report FDA Received Date04/14/2025
Supplement Report FDA Received Date04/29/2025
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown